Best constants in reversed Hardy's inequalities for quasimonotone functions

Bergh, Jöran and Burenkov, Victor and Persson, Lars Erik: Best constants in reversed Hardy's inequalities for quasimonotone functions. In: Acta scientiarum mathematicarum, (59) 1-2. pp. 221-239. (1994)

[img] Cikk, tanulmány, mű
math_059_numb_001_002_221-239.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1994
Volume: 59
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 221-239
Language: angol
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38648/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 239. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Mar. 26. 14:56
URI: http://acta.bibl.u-szeged.hu/id/eprint/15471

Actions (login required)

View Item View Item